# SDR 04219417

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N417FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD PUMP A-FAILURE ON TAKEOFF AND GEAR WOULD NOT RETRACT.  MX REMOVED AND REPLACED MAIN PUMP ASSY, OPS CHECK GOOD (JIC 29-11-04).  PERFORMED MX PRACTICES AFTER EMERGENCY EXTENSION (JIC 32-31-00).
